# SDR SIMA202001298003

- Difficulty date: January 28, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 49,004 hours, 41,438 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14541320071
- Condition: Dented
- Location: Frames 4-5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPEECTION, QC FOUND A DENT BETWEEN FRAMES 4-5, STRINGERS 11R-14R-C/A-REPAIRED DENT BETWEEN FRAMES 4-5 AND STRINGERS 11R-14R IAW ERS-EM-53MR- 4022.
